Multivariate approximation theory with $\Delta$-splines
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 39-41
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a9,
author = {Hertling, J.},
title = {Multivariate approximation theory with $\Delta$-splines},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {39--41},
year = {1974},
volume = {15},
number = {1-2},
mrnumber = {0398053},
zbl = {0309.41009},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a9/}
}
Hertling, J. Multivariate approximation theory with $\Delta$-splines. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 39-41. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a9/